# SDR CA190618008

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,677 hours
- Engine: Pwc PW150A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pivot Pin
- Part number: 471273
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 13-JUN-2019, THE FLIGHT CREW REPORTED RECEIVING THE WEIGHT OF WHEELS CAUTION WITH WARNING HORNS AFTER GEAR RETRACTION. THE FLIGHT CREW RETURNED TO THE AIRPORT OF ORIGIN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. A NORMAL TAXI TO THE GATE WAS ACCOMPLISHED AS WELL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE LOCK TAB FOR THE NOSE LANDING GEAR TRAILING ARM PIVOT PIN WAS CRACKED. THE PIVOT PIN HAD MIGRATED OUTBOARD AFFECTING THE GEOMETRY OF THE NOSE LANDING GEAR. SUBSEQUENTLY THE WEIGHT OF WHEELS SENSORS WENT OUT OF RIG AND CAUSED THE CAUTION LIGHT.   THE NOSE LANDING GEAR TRAILING ARM PIVOT PIN AND GREASE INSERT WERE REPLACED IAW AMM 32-21-03. THE NOSE LANDING GEAR SHOCK STRUT THRUST COLLAR AND PIVOT PIN WERE GREASED IAW AMM 12-20-01. THE NOSE LANDING GEAR TAXI LIGHT/WEIGHT OF WHEELS OFF WERE REPLACED IAW AMM 32-21-11.  A TAXI CHECK WAS CARRIED IAW 32-51-00 AND THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190618008)
